Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2013, Article ID 537023, 17 pages
http://dx.doi.org/10.1155/2013/537023
Research Article

Asymptotic Behavior of Densities for Stochastic Functional Differential Equations

1Aikou Educational Institute, Kinuyama 5-1610-1, Ehime Matsuyama, 791-8501, Japan
2Department of Mathematics, Osaka City University, Sugimoto 3-3-138, Sumiyoshi-ku, Osaka 558-8585, Japan

Received 30 September 2012; Accepted 10 December 2012

Academic Editor: S. Mohammed

Copyright © 2013 Akihiro Kitagawa and Atsushi Takeuchi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Itô and M. Nisio, “On stationary solutions of a stochastic differential equation,” Journal of Mathematics of Kyoto University, vol. 4, pp. 1–75, 1964. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. E. A. Mohammed, Stochastic Functional Differential Equations, Pitman, Boston, Mass, USA, 1984. View at MathSciNet
  3. J.-M. Bismut, Large Deviations and the Malliavin Calculus, Birkhäuser, 1984. View at MathSciNet
  4. S. Kusuoka and D. Stroock, “Applications of the Malliavin calculus. I,” in Stochastic Analysis (Katata/Kyoto, 1982), pp. 271–306, 1984. View at Google Scholar
  5. R. Léandre, “Majoration en temps petit de la densité d'une diffusion dégénérée,” Probability Theory and Related Fields, vol. 74, no. 2, pp. 289–294, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Léandre, “Minoration en temps petit de la densité d'une diffusion dégénérée,” Journal of Functional Analysis, vol. 74, no. 2, pp. 399–414, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Léandre, “Intégration dans la fibre associée à une diffusion dégénérée,” Probability Theory and Related Fields, vol. 76, no. 3, pp. 341–358, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Léandre, “A simple proof for a large deviation theorem,” in Barcelona Seminar on Stochastic Analysis (St. Feliu de Guíxols, 1991), pp. 72–76, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Nualart, “Analysis on Wiener space and anticipating stochastic calculus,” in Ecole d'été de Probabilités de Saint-Flour 1995, vol. 1690 of Lecture Notes in Mathematics, pp. 123–227, Springer, Berlin, Germany, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Ferrante, C. Rovira, and M. Sanz-Solé, “Stochastic delay equations with hereditary drift: estimates of the density,” Journal of Functional Analysis, vol. 177, no. 1, pp. 138–177, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. E. A. Mohammed and T. Zhang, “Large deviations for stochastic systems with memory,” Discrete and Continuous Dynamical Systems, vol. 6, no. 4, pp. 881–893, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. E. A. Mohammed, “Stochastic differential systems with memory: theory, examples and applications,” in Stochastic Analysis and Related Topics VI (Geilo, 1996), vol. 42 of Progress in Probability, pp. 1–77, Birkhäuser, Boston, Mass, USA, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Di Nunno, B. Øksendal, and F. Proske, Malliavin Calculus for Lévy Processes with Applications to Finance, Springer, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. D. Nualart, The Malliavin Calculus and Related Topics, Springer, 2nd edition, 2006. View at MathSciNet
  15. T. Komatsu and A. Takeuchi, “Simplified probabilistic approach to the Hörmander theorem,” Osaka Journal of Mathematics, vol. 38, no. 3, pp. 681–691, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Takeuchi, “Malliavin calculus for degenerate stochastic functional differential equations,” Acta Applicandae Mathematicae, vol. 97, no. 1–3, pp. 281–295, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Dembo and O. Zeitouni, Large Deviations Techniques and Applications, Springer, 2nd edition, 1998. View at MathSciNet
  18. R. Azencott, “Grandes déviations et applications,” in Ecole d'été de Probabilites de Saint-Flour VIII (1978), vol. 774 of Lecture Notes in Mathematics, pp. 1–176, Springer, Berlin, Germany, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet